# SDR AWXA0001923

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 61,213 hours, 23,756 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 328
- Condition: Unreliable
- Part time: 38,762 hours, 14,439 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: Phx- Air turnback - Flt 494 - Shortly after take off EICAS displayed Air/ Ground Disagree message, FRM code 32-09-03-00, and the aircraft returned to Phx. C: In Phx maitenance trouble shot and performed a bite test of the PSEU which showed no faults when faults should have existed. The PSEU was replaced. As a precaution both NLG not compressed sensors were replaced as well.Part name: Sensor(2ea)  MFG: ELDEC Corp. P/N:8-345-01 Part Loc: NLG Part condition: Good (Precautionary)
